Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 23 , ISSUE 4 ( April, 2019 ) > List of Articles

LETTER TO THE EDITOR

A Rare and Lethal Complication of Oral Warfarin Therapy

Subodh Kumar Mahto, Ankita Sheoran, Nagina Agarwal, Pooja Verma, Atul Goel

Citation Information : Mahto SK, Sheoran A, Agarwal N, Verma P, Goel A. A Rare and Lethal Complication of Oral Warfarin Therapy. Indian J Crit Care Med 2019; 23 (4):197-198.

DOI: 10.5005/jp-journals-10071-23156

License: CC BY-NC 4.0

Published Online: 01-04-2019

Copyright Statement:  Copyright © 2019; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Buyuklu M, Bakirci EM, et al. Spontaneous lingual and sublingual haematoma: A rare complication of warfarin use. BMJ Case Rep. 2014;9:420–421.
  2. Lee NJ, Peckitt NS. Treatment of a sublingual hematoma with medicinal leeches: report of case. J Oral Maxillofac Surg. 1996;54: 101–103.
  3. Feldstein AC, Smith DH, et al. Reducing warfarin medication interactions: an interrupted time series evaluation. Arch Intern Med. 2006;166:1009–1015.
  4. Bektas F, Soyuncu S. Warfarin induced sublingual hematoma: A rare complication of anticoagulant therapy. J Acute Dis. 2012;1:154–155.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.